# SDR FDEA202411191685

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 8,910 hours, 4,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE THROUGH FUSELAGE SKIN AT STA 1640  APPROX. 1" UNDER FASTENER ROW FOR STRINGER 11R.  REMOVED PUNCTURE ON STA APPROX. STA 1637.5, BETWEEN  STRINGER 11R TO 12R.  PERFORMED HFEC REF. NDT MANUAL 51-00-01 PART 6 AND  51-00-16 PART 6 NO DEFECTS, NOTED AT THIS TIME AND  DATE. UPLOADED PICTURE OF AREAS OF INSPECTION.   COMPLETED REPAIR REF EA H-5330-T0381397 FUSELAGE-PLATES AND SKINS-STA 1629-1654, S11R-S12R,   PUNCTURE DAMAGE, SRM REPAIR DEVIATION AND SRM 53-00-01-2R REPAIR 14. SEE JPF FOR WORK ACCOMPLISHED.
